MathSciNet Relay Station
MathSciNet bibliographic data
MR49285 (14,149a) 27.2X
Kakutani, Shizuo Quadratic diameter of a metric space and its application to a problem in analysis. Proc. Amer. Math. Soc. 3, (1952). 532–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement